# SDR FDEA201510123179

- Difficulty date: October 12, 2015
- Submitted: October 12, 2015
- Operation: Air carrier
- Aircraft: N308FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 48297
- Aircraft time: 679 hours, 22,228 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Corroded
- Location: Fuselage
- Part time: 67,989 hours, 22,228 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER WING LOWER BARREL, CTR AUXILIARY TANK, CORROSION UNDER RUB STRIPS OF UPPER INBD & OTBD STRIPS.  STRUCTURE IS FOR CTR AUXILIARY FUEL TANK COVER.    REMOVED LIGHT CORROSION AROUND HOLES IAW SRM 51-00-01 VOL II.
